Complete qth moment convergence of weighted sums for arrays of rowwise negatively associated random variables
Complete qth moment convergence of weighted sums for arrays of rowwise negatively associated random variables
复制标题
行负相关随机变量数组的加权和的完全 q 阶矩收敛
DOI:
10.1080/17442508.2014.939978
复制
发表时间:
2015-03
期刊:
影响因子:
--
通讯作者:
Yong Ren
中科院分区:
文献类型:
--
作者:
Mingle Guo;Dongjin Zhu;Yong Ren
In this paper, the complete qth moment convergence of weighted sums for arrays of rowwise negatively associated (NA) random variables is investigated. By using moment inequality and truncation methods, some general results on complete qth moment convergence of weighted sums for arrays of rowwise NA random variables are obtained. As their applications, we not only generalize and extend the corresponding results of Baek et al. [On the complete convergence of weighted sums for arrays of negatively associated variables, J. Korean Stat. Soc. 37 (2008), pp. 73–80], Liang [Complete convergence for weighted sums of negatively associated random variables, Stat. Probab. Lett. 48 (2000), pp. 317–325 and Liang et al. [Complete moment convergence for sums of negatively associated random variables, Acta Math. Sin. English Ser. 26 (2010), pp. 419–432], but also greatly simplify their proofs.
登录
查看更多内容
影响因子:
1.3
作者:
R. L. Taylor;R. Patterson;A. Bozorgnia
通讯作者:
R. L. Taylor;R. Patterson;A. Bozorgnia
影响因子:
0.8
作者:
Han-ying Liang
通讯作者:
Han-ying Liang
影响因子:
1.6
作者:
S. Sung
通讯作者:
S. Sung
DOI:
10.4213/tvp183
发表时间:
2007
期刊:
--
影响因子:
--
作者:
Pingyan Chen;T. Hu;Xi Liu;Андрей Игоревич Володин;Andrei Volodin-
通讯作者:
Pingyan Chen;T. Hu;Xi Liu;Андрей Игоревич Володин;Andrei Volodin-
影响因子:
0.8
作者:
Shao, QM
通讯作者:
Shao, QM